# SDR IXXA0300085O

- Difficulty date: December 12, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 84,434 hours, 35,576 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 39605740
- Part serial: 106755
- Condition: Inoperative
- Location: Nr 2 Oil Press
- Part time: 84,434 hours, 35,576 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CRUISE FROM KTOL TO KLRD NR 2 ENGINE OIL PRESSURE INDICATOR WENT TO 2 PSI. OIL PRESSURE LIGHT PRESS TO TEST OKAY. COMPLIED WITH ABNORMAL CHECKLIST. ALL OTHER ENGINE INDICATIONS NORMAL. CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED NR 2 OIL PRESSURE GAGE. OPERATIONAL CHECK GOOD ON GROUND IAW ALL APPLICABLE MANUALS. NO OTHER DEFECTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
